Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Sign In with Google

In this Discussion

  • zang
    Posts: 40
    I purchased an Aneros Syn a while back and got frustrated, threw it away and gave up. The thing that did help me was Rumel's Cd, Alana's voice was really nice, but i had trouble visualizing or creating a fantasy scene. I know work nights and am on anti depressents for work stress. I would really like to give the Aneros another go. Will my anti depressents really effect the working of the Aneros. Also having worked a night shift i feel a little zonked out when i get home, i'm not shattered, just a little tired. The thing is i want to go for it again, but if working nights and the anti depressents mean that the Aneros will be innafective it will be a waste, so i thought i would ask the experts here on the forum. Also i purchased a Prostate cradle a while back and still have it. I have tried it a few times. A couple of times i have kind of felt pulses coming from down below. I am in no way an expert and am not sure what it means. Also can anyone give me more advice on how to use it. Lastly i am not very good at visualisation and was having to rely on porn or Alana's sexy voiice and know i'm on these tablets it's even harder to feel aroused. I have read in the Wiki that you should be 100% to use the Aneros. Sorry for asking so many questions, but i would really love to get to the places that some of you guys have been!
  • PommiePommie
    Posts: 733
    @zang,
    Would like to know how old you are and how much experience you have received so far.

    I'm not a psychologist so I wouldn't presume to offer advice on your depression or its relationship with your work pattern. However, I can sympathise with you're being a shift worker since I used to be one myself. I really do feel for you and am sorry to hear that you are having difficulty trying to get it all together.

    Are you serious about having thrown away your 'Syn". I assume it was the Helix Syn and would like to think there was some way you could retrieve it. I'm sure that what is really needed with this tool is just some perseverance. If it is too later and you really have lost it, might I suggest that you obtain an MGX or a Helix Classic model and start again.

    As to the Prostate Cradle, I have had one of these lurking in a bottom drawer for some years. I found it somewhat uncomfortable and never was able to get it to do anything for me. I too would be pleased to receive any advice from anyone who has been able to get the prostate cradle to work for them!

    Good luck and I hope you receive some more responses to this thread.

  • NeuroNeuro
    Posts: 31
    My humble advice to you would be to start by thinking more positively.  Sounds simple, but indeed it is quite challenging when we have a habit of saying "i'm not", "i can't", "this won't work", etc.  I speak from experience, and am in no way trying to criticize you.  Rather, perhaps offer a starting point for your aneros journey and success.

    In regards to being on anti-depressents I went for a short-time being on an SSRI and found it extremely hard to feel any sexual pleasure.  Probably the reason why I got off the meds so quickly lol.  If you have the option, I'd encourage you to speak with your Dr about alternative approaches to your mental health.  For instance, high-intensity interval training (exercise) , alpha-stim brainwave therapy, relaxation breathing (Anna Coy has a great program)  supplementing your diet with high quality nutrition products (ageloc vitality)  
    Just a few suggestions, I've used all of these methods to combat my anxiety and depression related to Lyme disease and adrenal fatigue related to work. 

    Take care of your body, remember to REST and treat yourself to another go with an ANEROS.  why not try a bigger model?  

    Good luck, any questions send me a message.
    Neuro
  • ineverknewineverknew
    Posts: 869
    I  myself have had bouts of minor depression over the years and have tried prescriptions like welbutrin, zyban.  They made me feel kinda numb, so didnt really care for them. I eventually found out i had what was called winter depression and was turned onto taking b complex vitamins which helped tremendously.  Might want to discuss this with your doctor and see what he says.  Also b vitamins have no side effects and you cant overdose on them, if you take too much it just comes out in your urine.
  • zang
    Posts: 40
    Thanks guys. I am 43 years old. I used the Syn for about 2 months which i guess is no time at all compared to most of you guys. I was not on Anti depressents at that time, but was working nights. Due to my previous boss being an arse and putting pressure on me i ended up being stressed. I take Citalopram tablets 40mg a day. The other thing that frustrated me was not being able to visualise and create a fantasy scene in my head. It has been many years since i have had a sexual partner and i found it hard to imagine a sexual partner in my mind. I thought i would give the cradle another try today and i was surprised by the nice feelings i got from it. Kind of nice pulses. I never got this from the Aneros.
  • euphemisticeuphemistic
    Posts: 372
    Will my anti depressents really effect the working of the Aneros. Also having worked a night shift i feel a little zonked out when i get home, i'm not shattered, just a little tired. The thing is i want to go for it again, but if working nights and the anti depressents mean that the Aneros will be innafective it will be a waste,

    Im not an expert being new to aneros and this forum, but I am a night shift worker on antidepressants, and have some success with the aneros.

    When I was on Zoloft, I could hardly get it up. I had my testosterone checked and it was low. This could be related to working nights. I didn't want the testosterone replacement because of the bad side effects so I was given a script for Viagra and changed from Zoloft to Wellbutrin. I immediately felt different with Wellbutrin, could feel emotions again for the first time since starting Zoloft. I would cry when I experienced something beautiful or when I was sad which never happened on Zoloft. I became angry when I realized that I was in an abusive situation and am taking steps to change that. I believe Zoloft is an SSRI which class of drugs is known to suppress emotions and sexual feelings. Wellbutrin is in a different class I believe. I don't know what class your antidepressant is in but if it's an SSRI, ask your provider if you could change it to a non-SSRI.

    The Viagra helped me to slow down while masturbating and notice what I was feeling for the first time because basically I had a 4 hour hardon. I had time to notice what turned me on.

    However the aneros really is making the biggest change. Although I haven't experienced the much hyped super-O yet, I seem to be approaching it. The biggest change for me is experiencing prostate orgasms, sometimes lasting hours, with or without ejaculation. Even ejaculation is different with precum ejaculations followed by several regular but transcendent ejaculations.

    All these changes are playing out in my life by letting me feel like a sexual man again, noticing what and who turns me on, and acting on it. The change in antidepressant has led to me reducing my work hours (I'm semiretired), demanding changes from my abusive spouse, looking for work that I can actually enjoy, changing my looks, getting exercise, and so on.

    I never use the aneros when I'm tired, only when I'm rested, unhurried, relaxed and in a good mood. So I usually have sessions after awakening and after a bowel movement. I'm still learning to listen to myself rather than have too many expectations so it may take a while to get into the right frame of mind. Many of the experiences of other guys on this forum have been useful to me but I use them as a guide, not like a recipe. For instance, I tend to hold my breath when first starting so I have to consciously tell my lungs to keep breathing smoothly and regularly. When I start to get aroused, smooth breathing becomes automatic.

    I really feel sympathy for your situation but there is hope.r